umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The polynomial hull of unions of convex sets in Cn
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics. Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1996 (English)In: Colloquium Mathematicum, Vol. LXX, no 1, 7-11 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. LXX, no 1, 7-11 p.
National Category
Mathematics Mathematical Analysis
Identifiers
URN: urn:nbn:se:umu:diva-9564OAI: oai:DiVA.org:umu-9564DiVA: diva2:149235
Available from: 2008-04-28 Created: 2008-04-28 Last updated: 2011-01-15Bibliographically approved

Open Access in DiVA

No full text

By organisation
Mathematics and Mathematical Statistics
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 35 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf